Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 178, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 9, 2007, 10:25 PM CDT for Ford County, Kansas. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2007, 10:25 PM CDT (03:25 UTC)
- Expired
- Jun 9, 2007, 11:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Dodge City, KS
- Area
- Counties, with a storm outline in the text
County Ford County, KS
The radar
The Dodge City radar (KDDC), 5 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 10:47 PM CDT | TSTM WND GST 65 | Dodge City, KS | |
| Jun 9, 10:47 PM CDT | TSTM WND GST 70 | 1 Nw Dodge City, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 7:20 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.4 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2441 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 1460 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 100326
SVRDDC
KSC057-100415-
/O.NEW.KDDC.SV.W.0178.070610T0325Z-070610T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1025 PM CDT SAT JUN 9 2007
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FORD COUNTY IN SOUTHWEST KANSAS.
* UNTIL 1115 PM CDT
* AT 1024 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR HOWELL...AND MOVING
SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
HOWELL...
DODGE CITY...
WRIGHT...
FT. DODGE...
FORD...
RURAL RESIDENCES OF FORD COUNTY.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHWEST KANSAS.
LAT...LON 3791 10020 3760 10020 3748 10000 3752 9968
3789 9967
$$
182 follow-up statements
000
WWUS53 KDDC 100344
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1044 PM CDT SAT JUN 9 2007
KSC057-100415-
/O.CON.KDDC.SV.W.0178.000000T0000Z-070610T0415Z/
FORD KS-
1044 PM CDT SAT JUN 9 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR FORD COUNTY...
AT 1043 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR DODGE CITY...MOVING
SOUTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
DODGE CITY...
FT. DODGE...
SPEARVILLE...
FORD...
RURAL RESIDENCES OF FORD COUNTY.
IN ADDITION...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS NATURES NUMBER ONE
KILLER. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHWEST KANSAS.
LAT...LON 3791 10020 3760 10020 3748 10000 3752 9968
3789 9967
$$
18000
WWUS53 KDDC 100411
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1111 PM CDT SAT JUN 9 2007
KSC057-100421-
/O.EXP.KDDC.SV.W.0178.000000T0000Z-070610T0415Z/
FORD KS-
1111 PM CDT SAT JUN 9 2007
...THE SEVERE THUNDERSTORM WARNING FOR FORD COUNTY EXPIRES AT 1115 PM
CDT...
THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A THREAT TO
LIFE OR PROPERTY...HOWEVER GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL
WILL STILL BE POSSIBLE OVER FORD COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHWEST KANSAS.
LAT...LON 3791 10020 3760 10020 3748 10000 3752 9968
3789 9967
$$
18What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:30 PM CDT, 7 hours 55 minutes earlier.
Area forecast discussion, Jun 9, 2:30 PM CDT, 7 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 230 PM CDT SAT JUN 9 2007 .DISCUSSION... DAYS 1-2... CHALLENGES FOR THE SHORT TERM INCLUDE THUNDERSTORM COVERAGE TONIGHT AND SUNDAY...THE POSSIBILITY OF THUNDERSTORMS MONDAY...AND MAXIMUM TEMPERATURES IN THE DEEP TROPICAL MOIST AIR MASS SPREADING OVER THE CENTRAL UNITED STATES. UPPER LEVEL HIGH PRESSURE WILL PERSIST OVER EAST TEXAS THROUGH THE FIRST PART OF NEXT WEEK...WHILE A COMPACT UPPER LEVEL CYCLONE DIGS SOUTHWARD ALONG THE CALIFORNIA COAST THEN EJECTS EASTWARD TOWARD THE CENTRAL PLAINS TUESDAY AND TUESDAY NIGHT. VERY RICH TROPICAL MOISTURE BEGAN POURING INTO KANSAS THIS MORNING...AND MOISTURE VALUES WILL CONTINUE TO INCREASE TODAY. NONE OF THE MODELS ADEQUATELY HANDLED THE PLUME OF +16 TO +18 H8 DEWPOINTS THAT EXTENDED FROM THE RIO GRANDE AS FAR NORTH AS AMARILLO AT 12Z. FURTHERMORE...THE MODELS TENDED TO BE TOO WARM IN THE MID LEVELS OF THE ATMOSPHERE. THE 06Z GFS WAS TOO WEAK WITH THE JET ON THE WEST SIDE OF THE UPPER LEVEL CYCLONE ALONG THE WEST COAST BUT DID WELL WITH THE MAGNITUDE OF THE JET OVER THE PACIFIC BETWEEN 40 AND 50 DEGREES NORTH. THE 12Z RUN OF THE GFS CONTINUES THE TREND OF THE PAST SEVERAL RUNS TOWARDS MORE DIGGING OF THE CYCLONE AND SLOWER EASTWARD PROGRESSION...AND THIS SEEMS REASONABLE GIVEN THE STRONGER FLOW ON THE WEST SIDE OF THE UPPER LEVEL CYCLONE. THERE IS CONSIDERABLE MODEL SPREAD TOWARD MID WEEK ABOUT HOW MUCH OF THE WAVE WILL PHASE WITH THE NEXT NORTHERN BRANCH SHORT WAVE TROUGH AND HOW MUCH WILL BE LEFT TO WALLOW SLOWLY EASTWARD ACROSS THE CENTRAL PART OF THE COUNTRY. CURRENT TRENDS WOULD SUPPORT THE SLOWER GFS...AND THE GRIDS LARGELY FOLLOW THE GFS SOLUTION. A VIGOROUS UPPER LEVEL TROUGH IN THE SUBTROPICAL BRANCH OF THE WESTERLIES EXTENDED FROM WEST CENTRAL NEW MEXICO TO SOUTHWEST OF ELP EARLY THIS AFTERNOON AND WAS MOVING NORTHEASTWARD TOWARD THE HIGH PLAINS. THUNDERSTORMS ALREADY HAD INITIATED EARLY THIS AFTERNOON OVER THE HIGHER TERRAIN OF NEW MEXICO AND SOUTHERN COLORADO. VERY RICH MID LEVEL MOISTURE WAS EVIDENT ON MORNING RAOB ANALYSES WITH H7 DEWPOINTS BETWEEN +2 AND +8 ACROSS MUCH OF NEW MEXICO AND TEXAS. THIS RICH MOISTURE WILL CONTINUE TO SPREAD OVER THE CENTRAL PLAINS TODAY AND TONIGHT, AND THE UPPER LEVEL TROUGH WILL APPROACH WESTERN KANSAS TONIGHT. WITH SLIGHTLY COOLER AIR IN THE MID LEVELS THAN FORECAST BY THE MODELS...EXTREMELY RICH MOISTURE THROUGH A DEEP LAYER OF THE ATMOSPHERE...AND SYNOPTIC SCALE UPWARD VERTICAL MOTION IN ADVANCE OF THE UPPER LEVEL TROUGH...THUNDERSTORMS SHOULD HAVE NO TROUBLE SPREADING EASTWARD INTO CENTRAL KANSAS BY MORNING. ALSO ASSISTING WITH SYNOPTIC SCALE UPWARD VERTICAL MOTION TONIGHT WILL BE UPPER LEVEL DIVERGENCE IN THE ENTRANCE REGION OF A JET STREAK THAT EXTENDED FROM SOUTHEAST WYOMING TO NORTHERN ILLINOIS EARLY THIS AFTERNOON. AS THIS JET STREAK PROPAGATES EASTWARD...THE CENTRAL PLAINS WILL BE IN THE RIGHT ENTRANCE REGION OF THE JET AFTER SUNSET. MINIMUM TEMPERATURES TONIGHT SHOULD BE IN THE 60S AS A CONSEQUENCE OF RICH MOISTURE, MIXING AND ABUNDANT CLOUD COVER WITH ANTICIPATED THUNDERSTORMS. A WARM FRONTAL BOUNDARY WILL EXTEND ACROSS NORTHERN KANSAS ON SUNDAY...POSSIBLY ENHANCED BY OUTFLOW FROM THE THUNDERSTORMS TONIGHT. CONVERGENCE ALONG THIS BOUNDARY AT THE EAST EDGE OF THE VERY WARM POOL OF AIR ALOFT SHOULD SUPPORT ADDITIONAL THUNDERSTORM DEVELOPMENT ALONG I70 SUNDAY AFTERNOON. OTHER THUNDERSTORMS LIKELY WILL INITIATE OVER THE HIGHER TERRAIN AND PROPAGATE EASTWARD INTO KANSAS DURING THE EVENING HOURS. WITH LESS ORGANIZED SYNOPTIC SCALE LIFTING AND WARMER MID LEVEL TEMPERATURES...THE THUNDERSTORMS IN THE WESTERN ZONES WILL TEND TO DIMINISH IN INTENSITY BEFORE MIDNIGHT ...WHILE THE THUNDERSTORMS ALONG THE WARM FRONT MAY DEVELOP UPSCALE INTO A CONVECTIVE CLUSTER THAT WILL RIPPLE ALONG THE BAROCLINIC ZONE INTO NORTHEASTERN KANSAS DURING THE NIGHTTIME HOURS. TEMPERATURES WILL BE A FEW DEGREES WARMER SUNDAY THAN SATURDAY...ALTHOUGH THE MID 90S ADVERTISED BY THE GFS MOS WILL BE HARD TO REACH IN THE DEEP MOIST AIR MASS THAT WILL BE PRESENT OVER WESTERN KANSAS. UPPER LEVEL HEIGHTS WILL CONTINUE TO RISE OVER KANSAS MONDAY...AND INCREASINGLY MERIDIONAL FLOW WILL PREVAIL OVER WESTERN KANSAS AND EASTERN COLORADO. WITHOUT ANY OBVIOUS SOURCE OF SYNOPTIC SCALE LIFTING...SOUTHWEST KANSAS SHOULD BE LARGELY FREE OF THUNDERSTORMS. THERE WILL BE CONVECTIVE DEVELOPMENT OVER THE HIGHER TERRAIN OF EASTERN COLORADO AGAIN...BUT THE INCREASINGLY MERIDIONAL FLOW ALOFT WILL MAKE IT MORE DIFFICULT TO GET THUNDERSTORMS VERY FAR ACROSS THE COLORADO BORDER INTO KANSAS BEFORE THEY DISSIPATE MONDAY EVENING. VERY WARM TEMPERATURES WITH HIGHS IN THE LOWER 90S CAN BE EXPECTED MONDAY. DAYS 3-7... FORECAST CHALLENGE WILL BE CHANCE OF PRECIPITATION EARLIER IN THE PERIOD. ALL MODELS (ECMWF, GFS, CANADIAN) ARE IN GENERAL AGREEMENT WITH THE CLOSED OFF UPPER LEVEL LOW OVER THE DESERT SOUTHWEST GETTING PICKED BACK UP INTO THE PRIMARY FLOW TO THE NORTH BY TUES-WED AND EJECTING THE LOW NORTHEASTWARD DURING THE PERIOD. A SOUTHERLY FLOW WILL PERSIST DURING BOTH DAYS WHICH WILL BRING AND SUSTAIN 850MB DEWPOINTS IN THE TEENS. EXPECT A SURFACE LOW PRESSURE CENTER/TROUGH LEE OF THE ROCKIES TO SHOW LITTLE PROGRESSION EASTWARD THROUGH LATE WEDNESDAY. RIGHT NOW THE BEST CHANCES FOR SHOWERS/THUNDERSTORMS ARE TUESDAY AFTERNOON/EVENING AND AGAIN WEDNESDAY. HOWEVER, THE PATH OF THE UPPER LEVEL LOW IS STILL UNCLEAR. ADJUSTED POPS UPWARD A LITTLE TUESDAY AFTERNOON (22Z) THROUGH WEDNESDAY MORNING (02Z) AND AGAIN WEDNESDAY AFTERNOON/EVENING. THE MODELS THEN BEGIN TO DIVERGE LATER IN THE PERIOD. THE GFS KEEPS AN UPPER LEVEL SHORTWAVE TROUGH FRIDAY OVER THE AREA WHILE OTHERS (ECMWF, CANADIAN) SHOW MORE OF A FLATTENING TO THE UPPER LEVEL PATTERN. ENSEMBLE FORECASTS ALSO SUGGEST A TRANSITIONING INTO A ZONAL FLOW OVER THE AREA THURSDAY AND ON INTO A SLIGHT RIDGING PATTERN BY LATE FRIDAY. THIS SHOULD LEAD TO A DRIER PERIOD TOWARDS THE END OF THE WEEK ALONG WITH A SLIGHT WARMING TREND THURS-SAT. TEMPERATURES SHOULD BE WARMEST TUESDAY WITH WITH A STRONG SOUTHERLY 850MB (20S) FLOW BEFORE A SURFACE FRONTAL BOUNDARY PUSHES THROUGH LATE TUESDAY/EARLY WEDNESDAY. THIS WILL LOWER 850MB TEMPERATURES WEDNESDAY DOWN INTO THE TEENS. THE AREA SHOULD REBOUND AND SEE A GRADUAL WARMING TREND THURS-SAT AS THE SURFACE FLOW BECOMES MORE EASTERLY/SOUTHEASTERLY AND CLOUDINESS GENERALLY DECREASES. THE 850MB TEMPERATURES WILL BE IN THE LOW 20S BY THURSDAY AND GRADUALLY INCREASE INTO THE UPPER 20S BY SATURDAY. AS A RESULT, SURFACE TEMPERATURES WILL BE IN THE 80S THURS-FRI AND EVEN POSSIBLY INTO THE LOW 90S BY SATURDAY. TROPICAL CONVECTIVE FORCING HAS INCREASED RAPIDLY ACROSS THE INDIAN OCEAN DURING THE LAST SEVERAL DAYS, WHILE SEPARATE FLARE-UPS CONTINUE ACROSS THE WARM WEST AND NORTHWEST PACIFIC OCEAN. IN FACT, A MJO DYNAMICAL SIGNAL MAY BE EVOLVING 0/40-60E. INTERACTIONS BETWEEN THE INDIAN OCEAN TROPICAL FORCING AND THE MIDLATITUDES HAVE FORCED ANOTHER ANOMALOUSLY STRONG NORTH PACIFIC JET (25 M/S DAILY MEAN ANOMALIES AT 250MB ON JUNE 8). THIS SUGGESTS A CONTINUATION OF UNSEASONABLY STRONG TROUGHS FOR THE WESTERN AND NORTHERN USA THROUGH AT LEAST WEEK-TWO (JUNE 17-23). IT IS PROBABLE WEEK-TWO ENSEMBLE MEANS FROM VARIOUS GLOBAL OPERATIONAL CENTERS WILL ONCE AGAIN UNDERESTIMATE THE DEPTH AND INTENSITY OF THE WESTERN STATES TROUGH. THE WEATHER-CLIMATE SITUATION REMAINS SOLIDLY IN GSDM STAGE 1. THE WEEK-TWO PERIOD SHOULD HAVE ABOVE NORMAL TEMPERATURES EARLY IN THE PERIOD WITH A COOLING TREND LATE. PRECIPITATION WILL BE NEAR NORMAL. THE DDC CWA MAY BE ON THE SOUTHERN EDGE OF WHAT COULD BE A PERIOD OF INTENSE MCS ACTIVITY FROM THE NORTHERN ROCKIES INTO THE UPPER MISSISSIPPI VALLEY. && .AVIATION... THERES A CHANCE FOR SHOWERS/THUNDERSTORMS THIS EVENING AS A SURFACE LOW PRESSURE SYSTEM/TROUGH AND AN ASSOCIATED WARM FRONT LIFT NORTHEAST THROUGH WESTERN AND CENTRAL KANSAS TONIGHT. VFR CONDITIONS SHOULD PERSIST FOR THE MOST PART, HOWEVER, SOME ISOLATED MVFR CONDITIONS MAY BE ASSOCIATED WITH CONVECTIVE ACTIVITY. && .PRELIMINARY POINT TEMPS/POPS... DDC 65 89 67 92 / 40 10 10 10 GCK 64 90 66 93 / 40 10 10 10 EHA 64 92 66 93 / 50 20 20 10 LBL 65 90 67 93 / 50 10 10 10 HYS 66 89 67 92 / 30 20 20 10 P28 68 89 70 93 / 20 20 10 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN01/32/23
Hazardous weather outlook, Jun 9, 11:25 AM CDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1125 AM CDT SAT JUN 9 2007 KSZ030-031-043>046-061>066-074>081-084>090-101015- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-M ORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 1125 AM CDT SAT JUN 9 2007 /1025 AM MDT SAT JUN 9 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE AFTER 6 PM TO THE WEST OF A LINE FROM HUGOTON TO SCOTT CITY. THESE STORMS WILL CONTAIN GUSTY WINDS UP TO 50 MPH...BRIEF HEAVY RAIN AND POSSIBLY SMALL HAIL. THE STORMS MAY SPREAD EAST INTO GARDEN CITY AND DODGE CITY LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER STORM SYSTEM WITH PLENTY OF MOISTURE WILL APPROACH SOUTHWEST KANSAS ON TUESDAY AND MAY LINGER THROUGH WEDNESDAY. WHILE DETAILS ARE UNCLEAR, THUNDERSTORMS ARE PROBABLE TO DEVELOP BY LATE TUESDAY ACROSS OUR REGION AND CONTINUE OVERNIGHT. ANOTHER ROUND MAY DEVELOP AGAIN LATE WEDNESDAY. THE MAIN CONCERN WILL BE VERY HEAVY RAINFALL, IN ADDITION TO GUSTY WINDS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC EKB
In the hours before
Local storm report, Jun 9, 8:49 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
849 PM CDT SAT JUN 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM HAIL 7 SE ULYSSES 37.51N 101.27W
06/09/2007 M0.88 INCH GRANT KS PUBLIC
&&
06Local storm report, Jun 9, 9:01 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
901 PM CDT SAT JUN 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 5 ESE ULYSSES 37.55N 101.27W
06/09/2007 M0.75 INCH GRANT KS PUBLIC
0845 PM TSTM WND DMG 5 ESE ULYSSES 37.55N 101.27W
06/09/2007 GRANT KS PUBLIC
ROOF ANTENNA BLOWN DOWN AND 2 INCH DIAMETER TREE BRANCHES
&&
06Local storm report, Jun 9, 9:07 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
907 PM CDT SAT JUN 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND GST 9 SE HICKOK 37.47N 101.11W
06/09/2007 E60 MPH GRANT KS CO-OP OBSERVER
&&
06Special weather statement, Jun 9, 9:11 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
911 PM CDT SAT JUN 9 2007
KSZ076-077-085-086-100300-
GRAY-HASKELL-SEWARD-STEVENS-
911 PM CDT SAT JUN 9 2007
...SIGNIFICANT WEATHER ADVISORY FOR GRAY...HASKELL...SEWARD AND
STEVENS COUNTIES...
AT 904 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST
OF PLYMELL TO WILBURTON...MOVING EAST AT 25 MPH.
SMALL HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS.
RESIDENTS IN HASKELL...SEWARD...SOUTHWESTERN GRAY AND STEVENS
COUNTIES...INCLUDING THE CITIES OF FETERITA...MOSCOW...HUGOTON...CAVE
AND SATANTA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3773 10107 3736 10103 3733 10153 3702 10153
3701 10124 3703 10064 3772 10062
18Special weather statement, Jun 9, 9:58 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
958 PM CDT SAT JUN 9 2007
KSZ086-100345-
SEWARD-
958 PM CDT SAT JUN 9 2007
...SIGNIFICANT WEATHER ADVISORY FOR SEWARD COUNTY...
AT 953 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WOODS...MOVING SOUTHEAST AT 25 MPH.
SMALL HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.
RESIDENTS IN SEWARD COUNTY...INCLUDING THE CITIES OF LIBERAL AND
HAYNE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
LAT...LON 3738 10096 3719 10108 3703 10105 3702 10065
3737 10065
18Special weather statement, Jun 9, 10:10 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1010 PM CDT SAT JUN 9 2007 KSZ078-100415- FORD- 1010 PM CDT SAT JUN 9 2007 ...SIGNIFICANT WEATHER ADVISORY FOR FORD COUNTY... AT 1008 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HOWELL...MOVING SOUTHEAST AT 20 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR ENSIGN AND DODGE CITY BY 1040 PM AND FORD AND SPEARVILLE BY 11 PM. RESIDENTS IN FORD COUNTY...INCLUDING THE CITIES OF HOWELL...DODGE CITY AND FORD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3789 10020 3749 10018 3750 9959 3788 9959 18
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:06 PM CDT | Special Weather Statement | DDC | Stanton | 39 min |
| Jun 9, 7:46 PM CDT | Special Weather Statement | DDC | Kearny | 44 min |
| Jun 9, 7:56 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny | 49 min |
| Jun 9, 8:01 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Stanton | 44 min |
| Jun 9, 8:15 PM CDT | Special Weather Statement | DDC | Morton, Stevens | 45 min |
| Jun 9, 8:39 PM CDT | Severe Thunderstorm Warning | DDC | Grant | 51 min |
| Jun 9, 9:11 PM CDT | Special Weather Statement | DDC | Haskell, Seward, Stevens | 49 min |
| Jun 9, 9:58 PM CDT | Special Weather Statement | DDC | Seward | 47 min |
| Jun 9, 10:10 PM CDT | Special Weather Statement | DDC | Ford | 65 min |
| Jun 9, 10:45 PM CDT | Special Weather Statement | DDC | Seward | 45 min |
| Jun 9, 11:13 PM CDT | Special Weather Statement | DDC | Clark, Kiowa | 62 min |
| Jun 10, 1:18 AM CDT | Special Weather Statement | DDC | Pratt | 42 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.